# SDR DALA2024011900865

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 11,345 hours, 5,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 7 OUTBOARD LOWER FWD SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA 5742-01028-02A.   REPAIRED LH SLAT TRACK NBR 7 OUTBOARD LOWER FWD SIDE PER SUMMARY OF CORRECTIOIN ACTIONS. C/W PRI 607305-14AD REV 0,1,2 AND ERA 607305-14AD REV B - MATCHED. (LP# 0155146)
